Please use this identifier to cite or link to this item: http://repository.vnu.edu.vn/handle/VNU_123/55387
Title: On a five-dimensional scenario of massive gravity
Authors: Do, Quoc Tuan
Keywords: Massive gravity;higher dimensions;Friedmann-Lemaitre-Robertson-Walker;Bianchi type I
Issue Date: 2017
Publisher: H. : ĐHQGHN
Series/Report no.: Vol. 33;No. 1 (2017)
Abstract: A study on a five-dimensional scenario of a ghost-free nonlinear massive gravity proposed by de Rham, Gabadadze, and Tolley (dRGT) will be presented in this article. In particular, we will show how to construct a five-dimensional massive graviton term using the Cayley-Hamilton theorem. Then some cosmological solutions such as the Friedmann-Lemaitre-Robertson-Walker, Bianchi type I, and Schwarzschild-Tangherlini-(A)dS spacetimes will be solved for the five-dimensional dRGT theory thanks to the constant-like behavior of massive graviton terms under an assumption that the reference metric is compatible with the physical one.
Description: p. 69-75
URI: http://repository.vnu.edu.vn/handle/VNU_123/55387
ISSN: 2588-1124
Appears in Collections:Mathematics and Physics

Files in This Item:
Thumbnail

  • File : 20.pdf
  • Description : 
  • Size : 256.37 kB
  • Format : Adobe PDF


  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.